# SDR SIMA200418101

- Difficulty date: June 28, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 2110 · Cabin Compressor System
- Part: Control Unit
- Part number: 6071T20P16
- Part serial: ECDT1764
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3307 - ABORTED TAKEOFF, DUE TO NR 2 ENGINE AUTO FEATHERED ON TAKEOFF ROLL.  TORQUE GAUGE WENT TO ZERO AND PROP GAUGE WENT TO 400 RPM.  REPLACED NR 2 DIGITAL ELECTRONIC CONTROL UNIT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
